MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE HUMERAL LINER, 40MM, +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. EQUINOXE HUMERAL LINER, 40MM, +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-40-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 03/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the equinoxe shoulder study, approximately 0 year(s) and 1 month(s) post-operative of a left implanted tsa, the patient presented with deep infection.For a duration of 2-1/2 months post operatively, the patient had wound dehiscence and was taken to or for irrigation and debridement, culture positive for mrsa.This outcome of the event is reported to be resolved by irrigation and debridement performed for mrsa infection, along with exchange of the polyethylene liner in the left shoulder.The clinical report indicates that the event is definitely related to the device(s) and/or to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 300-30-06 - equinoxe preserve stem 6mm: 6655852.320-10-00 - equinoxe reverse tray adapter plate tray +0: 6476782.320-31-40 - glenosphere, 40mm: 6579581.320-35-07 - small superior/posterior aug glenoid plate,left: 6654229.320-15-05 - eq rev locking screw: 6693096.320-20-00 - eq reverse torque defining screw kit: 6710244.320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: s067171.320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm: 6329246.320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm: s126038.320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm: 5772189.321-20-00 - equinoxe reverse shoulder drill kit: 6784213.
 
Additional Manufacturer Narrative
A review of the sterile certificates and/or the final endotoxin test reports was performed.All lots were accepted to the requirements.The reason for the reported revision due to suspected infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or the surgical procedure.H6: corrected investigation clinical codes.

Brand Name
EQUINOXE HUMERAL LINER, 40MM, +0
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19570589
Report Number1038671-2024-02013
Device Sequence Number20409622
Product Code PHX
UDI-Device Identifier10885862535030
UDI-Public10885862535030
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2025
Device Catalogue Number320-40-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date06/23/2025
Date Device Manufactured05/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age64 YR
Patient SexMale
Patient Weight167 KG
Patient RaceWhite